# SDR AALA202308143940

- Difficulty date: June 22, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 63,683 hours, 37,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Part number: D5247000501200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER FUSELAGE ACCESS DOOR 312AR INTERNAL STRUCTURE. REPLACED ACCESS DOOR PER AMM 52-41-16-400-001-A.
